MathSciNet Relay Station
MathSciNet bibliographic data
MR2355467 93B05 (93C65)
Sakthivel, R.; Mahmudov, N. I.; Kim, J. H. Approximate controllability of nonlinear impulsive differential systems. Rep. Math. Phys. 60 (2007), no. 1, 85–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement